MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 7; CEMENTLESS HIP STEM

MEDACTA INTERNATIONAL SA AMISTEM H HA COATED LAT STEM SIZE 7; CEMENTLESS HIP STEM
Catalog Number 01.18.147
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 05/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 june 2018; lot 162264: (b)(4) items manufactured and released on 30 june 2016.Expiration date: 2021-06-20 no anomalies found related to the problem.To date, (b)(4)items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
We were informed on (b)(6) 2018 that a patient came in complaining of pain and trouble walking.The stem may have subsided.The surgeon plans to try a longer head, then exchange stem if that does not work.On (b)(6) 2018 we were informed that the surgeon implanted a longer head and as the stem subsided and settled it retroverted a bit more.The surgeon revised the head and liner.The surgery was completed successfully.

Brand Name
AMISTEM H HA COATED LAT STEM SIZE 7
Common Device Name
CEMENTLESS HIP STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7629555
Report Number3005180920-2018-00446
Device Sequence Number1432880
Product Code LZO
UDI-Device Identifier07630030804236
UDI-Public07630030804236
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/20/2021
Device Catalogue Number01.18.147
Device Lot Number162264
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2018
Initial Report FDA Received Date06/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;